MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CADD 100ML EPID CASSETTES; SET, IV, FLUID TRANSFER
Catalog Number 21-7600-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3.Date of event: the exact date of the incident is unknown, so it has been recorded as the first day of the month of awareness.
 
Event or Problem Description
An event involving a nrfit cadd 100ml epid cassettes reported that in which, upon opening the cassette, fluid leakage was observed from the yellow connector attached to the syringe during drug filling.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
D3 - postal code, d4 - primary udi number: corrected d3 - zip code: must be blank.H3, h6: updated.The suspect product was returned for evaluation.Visual inspection confirmed that there were no anomalies found.The lot history review was performed, and it was confirmed that there were no previous conformities noted.Leak test was performed and it was found that there was a leak observed at the tube luer junction of the cassette during the ramp up.The bond was separated, inspected and was found that a solvent channel was present on the tube.The allegation made by the complainant was confirmed.However, the probable root cause of the event was unable to be determined.

Brand Name
NRFIT CADD 100ML EPID CASSETTES
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25241784
Report Number3012307300-2026-05257
Device Sequence Number9597177
Product Code LHI
UDI-Device Identifier10610586044007
UDI-Public(01)10610586044007(17)270901(10)6147697
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7600-24
Device Lot Number6147697
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown